# SDR FDEA201906271426

- Difficulty date: June 27, 2019
- Submitted: July 5, 2019
- Operation: Air carrier
- Aircraft: N311FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46871
- Aircraft time: 103,345 hours, 30,667 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB164735
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING #2 SLAT CLOSE OUT RIB XDLES 328.106 ARB 1647-3 AND -5 RIB IS CRACKED. REMOVED AND REPLACED ARB1647-3 AND -5 PN LT WING #2 SLAT REF ARB1647 DWG AND NRB6025. (MAJOR REPAIR) JPF--->
